“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8426
School of Mathematics
  Title:   Bounds for regularity and coregularity of graded modules
  Author(s):  R. Sazeedeh
  Status:   Published
  Journal: Proc. Indian Acad. Sci. Acad. Math. Sci.
  Vol.:  117
  Year:  2007
  Pages:   429-441
  Supported by:  IPM
Let M be a finitely generated graded module over a Noetherian homogeneous ring R with local base ring (R0, \frak m0). If R0 is of dimension one, then we show that regi+l(M) and coregi+l(M) are bounded for all i ∈ \mathbbN0. We improve these bounds, if in addition, R0 is either regular or analytically irreducible of unequal characteristic.

Download TeX format
back to top
scroll left or right